# SDR NWAA083569853

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 75,544 hours, 76,887 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Defective
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO A SAFE LANDING AT DTW AFTER CREW DETERMINED AILERONS WERE BINDING DURING LT TURNS.  CONTROL CHECK WAS NORMAL ON THE GROUND BOTH BEFORE TAKEOFF AND DURING TAXI IN AFTER RETURN.  LT TURNS REQUIRED THE MOST EFFORT BUT AILERON CONTROL WAS DIFFICULT IN BOTH DIRECTIONS AND ROLL RESPONSE WAS NOTABLY SLOW WITH AUTOPILOT ENGAGED.  MAINTENANCE REPLACED A DEFECTIVE AILERON CONTROL PULLEY IN THE RT WING.  CABLE TENSION AND RIG WAS ACCOMPLISHED AND THE SYSTEM RETURNED TO OPERATIONAL CONDITION.  (S)
